# SDR SWAA2017050313537

- Difficulty date: April 18, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME CRACKED AT BS 727, WL 200.     REPAIRED THE FRAME IAW EA.
